# SDR WVER2016100291312

- Difficulty date: October 2, 2016
- Submitted: October 2, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 31,958 hours, 25,980 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Part time: 31,958 hours, 25,980 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR IS CHAFED ON TOP/ CENTER OUTER SKIN ON PREVIOUS REPAIR.
